MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR
Model Number JIG, PARS
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-8860j jig, pars central tongs of the jig were deviating/jiggling and were unable to be tightened or adjusted to prevent this.The surgeon attempted to manipulate the jig and adjust the knobs/screws/dials that the pars jig has to prevent the tongs/arms from moving, but this did not fix the issue.The surgeon had to open the procedure and bail out to a different plan.In order to complete the procedure, the surgeon opened the incision further and used krakow stitches to bring the achilles tendon together.This was discovered during a pars achilles rupture repair.The case was complete with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.When inserting the ar-8860j pars instrument into the transverse incision, the tines should be on the closed position to prevent damage to the tendon as well as limit movement of the tines upon insertion; ref: pars achilles midsubstance speedbridge¿ implant system - 06/18/2020 surgical technique vid1-001046-en-us a.Ref: pars achilles midsubstance speedbridge¿ implant system _ surgical technique guide lt1-000289-en-us d.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22781730
Report Number1220246-2025-03425
Device Sequence Number15517975
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public(01)00888867048621(11)230222(10)012308
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number012308
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown